# SDR AALA20060565

- Difficulty date: August 14, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - OVERHEAD EMERGENCY LIGHTS ON PRIOR TO TAKEOFF.  REPLACED EMERGENCY LIGHT SWITCH PANEL FOR INOPERATIVE OVERHEAD EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
